# SDR SWIA200921746

- Difficulty date: June 2, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 16,301 hours, 13,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 CEILING EMERGENCY LIGHT INOP.  (FLT 6545)  RELAMPED EMERGENCY LIGHT.
